Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 7 found articles
 
 
  Parameter estimations in a minimum-type scheme
 
 
Title: Parameter estimations in a minimum-type scheme
Author: Friedman, L.
Gertsbakh, I.
Appeared in: Communications in statistics
Paging: Volume 10 (1981) nr. 5 pages 439-462
Year: 1981
Contents: This paper deals with parameter estimations when a sample is drawn from a population having a minimum-type distribution function (DF) [image omitted]  . We propose a simple method to estimate one of the parameters of θi. The sample size s is randomly subdivided into m equal subsamples, (each subsample of size k); the minimal value τq is found in each subsample and the estimator [image omitted]  is used. It turnsout that under certain conditions concerning only the behavior of F1(x,θi) near x=0[image omitted]  is an asymptotically unbiased (as k→ ∞) and consistent (as s/k → ∞) estimator of only one unknown parameter, for example θ1. A numerical example based on simulation of 200 samples with s = 24, 48, 96 is considered for F1(x, θ1) - the exponential function and F2 - the Weibull DF.The results of our method are summarized in Tables I-IV fromwhich we deduce the characters of our estimator. We tried to improve our estimator θ1 by jackknifing, and show the improve­ment in a numerical example.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 7 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands